# SDR FDEA201309092170

- Difficulty date: September 9, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51305
- Condition: Damaged
- Location: Bs 1621-1625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1621-1625, RBL 45.5 SEAT TRACK OTBD FLANGE HAS A CUTOUT.  REPAIRED IAW SRM 53-00-52 REPAIR 1 FIG. 201 REV 109.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
